# SDR AWXA200401127

- Difficulty date: October 4, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6614210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 3/8 INCH CRACK WAS FOUND IN SHEAR TIE (CLIP) AT BS 294, STR 11 LT.  MAINTENANCE REMOVED CRACKED CLIP AT BS 294, STR 11 LT; FABRICATED A NEW REPLACEMENT CLIP PER DWG 66-14210; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 & 12.
